# SDR 9504882707

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854021
- Condition: Failed
- Location: Rt Pack
- Part time: 7,288 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL 320, CABIN RATE OF CLIMB CONTINUED TO INCREASE AND CABIN ALTITUDE EXCEEDED 10,000 FT.  DECLARED AN EMERGENCY AND DESCENDED TO FL100.  CABIN STABILIZED AT 7400 FT.  FLIGHT CONTINUED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NO AIRFLOW FROM RIGHT PACK.  REPLACED RIGHT PACK FORWARD SHUTOFF VALVE.  OPERATIONAL CHECK OK.
